# SDR DALA2023070305310

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON END 24 RH BTW FRAME 1022 TO 1002 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00212: CORROSION LEVEL 2. LONGERON END 24 RH BTW STA Y=1022-Y=1002 WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2846590)
